Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 572–586 (Mi zvmmf2072)  

This article is cited in 7 scientific papers (total in 7 papers)

An adaptiv grid-projection method for elliptic problems

A. G. Sleptsov, Yu. I. Shokin

Novosibirsk

Full text: PDF file (7365 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 558–571

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N06; Secondary 35J05, 35J25
Received: 22.12.1995
Revised: 12.04.1996

Citation: A. G. Sleptsov, Yu. I. Shokin, “An adaptiv grid-projection method for elliptic problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 572–586; Comput. Math. Math. Phys., 37:5 (1997), 558–571

Citation in format AMSBIB
\Bibitem{SleSho97}
\by A.~G.~Sleptsov, Yu.~I.~Shokin
\paper An adaptiv grid-projection method for elliptic problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 572--586
\mathnet{http://mi.mathnet.ru/zvmmf2072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458605}
\zmath{https://zbmath.org/?q=an:0946.65096}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 558--571


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2072
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p572

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Shapeev, L. G. Semin, V. V. Belyaev, “The collocation and least squares method for numerical solution of Navier–Stokes equations”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S115–S137  mathnet  mathscinet  zmath  elib
    2. V. I. Isaev, V. P. Shapeev, “High-accuracy versions of the collocations and least squares method for the numerical solution of the Navier–Stokes equations”, Comput. Math. Math. Phys., 50:10 (2010), 1670–1681  mathnet  crossref  adsnasa  isi
    3. Kharenko D., Padovani C., Pagni A., Pasquinelli G., Semin L., “Free Longitudinal Vibrations of Bimodular Beams: a Comparative Study”, International Journal of Structural Stability and Dynamics, 11:1 (2011), 23–56  crossref  mathscinet  zmath  isi  scopus
    4. Isaev V.I., Shapeev V.P., Idimeshev S.V., “Varianty metoda kollokatsii i naimenshikh kvadratov povyshennoi tochnosti dlya chislennogo resheniya uravneniya puassona”, Vychislitelnye tekhnologii, 16:1 (2011), 85–93  mathscinet  zmath  elib
    5. V. P. Shapeev, E. V. Vorozhtsov, “O kombinirovanii razlichnykh metodov uskoreniya pri iteratsionnom reshenii uravnenii s chastnymi proizvodnymi metodom kollokatsii i naimenshikh nevyazok”, Model. i analiz inform. sistem, 24:1 (2017), 39–63  mathnet  crossref  mathscinet  elib
    6. V. A. Belyaev, V. P. Shapeev, “Varianty metoda kollokatsii i naimenshikh nevyazok dlya resheniya zadach matematicheskoi fiziki v vypuklykh chetyrekhugolnykh oblastyakh”, Model. i analiz inform. sistem, 24:5 (2017), 629–648  mathnet  crossref  elib
    7. V. A. Belyaev, “Reshenie uravneniya Puassona s osobennostyami metodom kollokatsii i naimenshikh kvadratov”, Sib. zhurn. vychisl. matem., 23:3 (2020), 249–263  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:320
    Full text:145
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021